# SDR SIMA20160811003

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,159 hours, 33,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BA50933901
- Part serial: C01495
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R LT FWD EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPS CHECK FAILED.  R & R LT FWD EXTERIOR EMERGENCY LIGHT ASSY IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPS CHECK FAILED.  R & R NR 1 BATTERY POWER SUPPLY IAW AMM 33-50-04-000-801-A & 33-50-04-400-801-A.  R & R NR 1 BATTERY PACK IAW AMM 33-50-04-000-802-A & 33-50-04-400-802-A.  OPS CHECK GOOD AT THIS TIME END.  EMERGENCY LIGHTNING BATTERY, PN 2013-1A, SN 64142.
